# SDR AALA202108192729

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,400 hours, 11,361 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING FOR APPROXIMATELY 4 SECONDS NO ACTUAL SMOKE IN AFFECTED LAVATORY. ACCOMPLISHED TSM 26-17-00-810-804-A NO FAULTS NOTED NO CLASS III FAULTS MESSAGE. CLEANED AFT LAVATORY SMOKE DETECTION FILTERS PER AMM 26-17-15.
